# SDR CA011220001

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 10,162 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 6122 · Propeller Governor
- Part: Nut
- Condition: Leaking
- Location: Relief Valve
- Component: Governor, Mcauly, C290D4MT4
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE GROUND MAINTENCE OIL WAS DISCOVERED EMINATING FROM THE ENGINE COWLING.  INVESTIGATION WHICH INCLUDED WASHING DOWN THE AREA AND A RUN UP REVEALED OIL LEAKING FROM THE RELIEF VALVE ADJUSTMENT NUT.  REPLACED PROPELLOR GOVERNOR,  RAN ENGINE NO LEAKS FOUND.NO PART NUMBER AVAILABLE FOR THE ADJUSTMENT NUT/RELIEF VALVE
